# SDR ZP7A2017080200001

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N798PA
- Make and model: Raythn HAWKER800
- Aircraft serial: 258070
- Aircraft time: 13,249 hours, 8,764 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 17,500 MSL A POPPING SOUND WAS HEARD, THEN THE CABIN ALTITUDE BEGAN TO CLIMB APPROXIMATELY 2000FT PER MINUTE. PROCEDURES IN THE QRH WERE COMPLETED BUT RESULTED IN NO CHANGE TO THE SITUATION. AN EMERGENCY WAS DECLARED AND THE DECISION MADE TO DIVERT.  AN EMERGENCY DECENT WAS INITIATED, INITIALLY TO 15K FEET MSL, THEN DOWN TO 10K FEET MSL. THE CABIN ALTITUDE EVENTUALLY ROSE TO APPROXIMATELY 9500 FEET BEFORE LEVELING OFF.  ATC PROVIDED VECTORS FOR THE RNAV/GPS APPROACH.  APPROACH WAS CONDUCTED AND THE AIRCRAFT LANDED WITHOUT FURTHER ISSUE.
